# SDR AALA20180125005

- Difficulty date: January 25, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 50,921 hours, 20,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 900-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIGHT CREASE ANGLE BETWEEN BS 900 TO 1006,  RBL 56.  REPLACED THE CREASE ANGLE IAW 51-00-05-1, REPAIR 1.
